# SDR DALA2024011800745

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fastener
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: REF LOG PAGE 1666423 PERM REPAIR C/W ON FASTENER ONE INCH FWD OF FR59 ON STR 38 PER A320 SRM 53-41-11 REF LOG #0646904. C/A: ER SRI 53-41-11 PAGE 233 REQUIRES REINSPECT AT 60000 FC /120000 FH FROM FIRST FLIGHT PER SRI 53-41-11-205-005 LOG-PAGE UPDATED @ 15JAN24. (LP: 0155727)
